On many-sorted $\omega $-categorical theories

Tom 214 / 2011

Enrique Casanovas, Rodrigo Peláez, Martin Ziegler Fundamenta Mathematicae 214 (2011), 285-294 MSC: Primary 03C45; Secondary 03C35. DOI: 10.4064/fm214-3-5

Streszczenie

We prove that every many-sorted $\omega $-categorical theory is completely interpretable in a one-sorted $\omega $-categorical theory. As an application, we give a short proof of the existence of non-$G$-compact $\omega $-categorical theories.

Autorzy

  • Enrique CasanovasDepartment of Logic, History
    and Philosophy of Science
    University of Barcelona
    Montalegre 5
    08001 Barcelona, Spain
    e-mail
  • Rodrigo PeláezDepartment of Logic, History
    and Philosopy of Science
    University of Barcelona
    Montalegre 5, 08001 Barcelona, Spain
    e-mail
  • Martin ZieglerMathematisches Institut
    Albert-Ludwigs-Universität Freiburg
    D-79104 Freiburg, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek